MAUDE Adverse Event Report: ARTHREX, INC. GLENOID TARGETER SHAFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID TARGETER SHAFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID TARGETER SHAFT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10-dec-2025, it was reported by a sales representative via (b)(4) that when trying to assemble the vip glenoid targeter, slot b of the ar-5400-01 glenoid targeter shaft was dented, and the targeter leg could not be inserted onto the targeter shaft.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-5400-01 vip¿ glenoid targeter, titanium shaft batch 022139 was received for evaluation.During the visual evaluation, it was noted that the instrument shows significant damage throughout, including nicks in the slots.Damage to the edges of the slot will prevent the device from working as intended.A functional test was not performed because the observed damage on the device could compromise the mating part.The most likely cause of the reported failure is wear and tear on the device due to repetitive use.Instrument manufacturing date 2021.

Brand Name
GLENOID TARGETER SHAFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23933833
Report Number1220246-2025-05913
Device Sequence Number9527856
Product Code KWS
UDI-Device Identifier00888867315334
UDI-Public(01)00888867315334(11)211015(10)022139
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID TARGETER SHAFT
Device Catalogue NumberAR-5400-01
Device Lot Number022139
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown